# SDR USAA2011100600028

- Difficulty date: September 12, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,526 hours, 19,351 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: CG5048
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - TRAPPED WATER INDICATION ON LEFT ELEVATOR UPPER SURFACE BETWEEN THS STA 466 TO STA 527 & BETWEEN THS RIB 11 TO RIB 12.  REPAIRED LEFT ELEVATOR UPPER SURFACE IAW A320 SRM 55-21-11 PAR 5N.
